MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT ROI-C REVETU; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL IMPLANT ROI-C REVETU; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.The review of the device history records is in progress to find if there is any non-conformances to specifications or deviations in procedures that might have contributed to the reported event.Product return request was performed.Investigation ongoing.Conclusion is not yet available.Device evaluated by mfr: not returned to manufacturer yet.
 
Event or Problem Description
Roi-c coated: broken implant during surgery.As reported, when the surgeon wanted to hit the cage normally, the implant broke in two parts.As a consequence, another cage had to be implanted.Delay of 10 minutes was reported.Additional information was received on may 15th 2019: patient is doing well.Product will be returned to winterthur.The patient had normal bones.The surgery was performed for 3 levels.No x-rays are available.The cage properly assembled with the holder without force.The axis of the disc space was respected.The cage broken during the impaction of anchoring plate.Additional information was received on may 16th 2019: the surgical technique was respected for anchoring plate impaction sequence.The issue occurred during the implantation of the second anchor.The anchors were implanted in different slot, the option that both were implanted in the same slot is improbable.Product return request was performed.Investigation ongoing.
 
Additional Manufacturer Narrative
This medwatch is submitted to send the additional information received for this complaint.B4 ; b5 ; d10 ; g1-2 ; g4 ; g7 ; h1 ; h2 ; h3 ; h6 & h10 were updated.The review of the device history records is in progress to find if there is any non-conformances to specifications or deviations in procedures that might have contributed to the reported event.Product was returned to ldr medical.Device evaluation ongoing.Investigation still in progress.Conclusion is not yet avialable.H3 other text : received but not evaluated yet.
 
Event or Problem Description
Roi-c coated : broken implant during surgery.As reported, when the surgeon wanted to hit the cage normally, the implant broke in two parts.As a consequence, another cage had to be implanted.Delay of 10 minutes was reported.Additional information was received on may 15th 2019: patient is doing well.Product will be returned to winterthur.The patient had normal bones.The surgery was performed for 3 levels.No x-rays are available.The cage properly assembled with the holder without force.The axis of the disc space was respected.The cage broken during the impaction of anchoring plate.Normal bones.Additional information was received on may 16th 2019: the surgical technique was respected for anchoring plate impaction sequence.The issue occurred during the implantation of the second anchor.The anchors were implanted in different slot, the option that both were implanted in the same slot is discarded.Additional information was received on june 17th 2019: there was no conflict with other device.
 
Event or Problem Description
It was reported that during surgery, the cage fractured during implantation upon impaction.The implant was removed and another cage of the same size was used in its place.There was no patient harm or impact on the surgery.
 
Additional Manufacturer Narrative
Correction to: a1, a2 (age), b5, b6, b7, d1, d2 (common device name), d10, e1, e2, e3, g3, h1.Additional information: g5 (pma/510k), h3, h6 (method, results and conclusion codes).The returned cage was examined.Visual inspection found that part of the device has fractured off.It is possible that the cage was misaligned within the disc space such that during impaction of the anchoring plate, an unexpected off-axis force was placed on the cage resulting in it's fracture.A review of the dhr did not find any issues which would have contributed to this event.

Brand Name
IMPLANT ROI-C REVETU
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8640047
Report Number3004788213-2019-00151
Device Sequence Number13938539
Product Code OVE
UDI-Device Identifier03662663023221
UDI-Public(01)03662663023221(17)240101(10)66202
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Model NumberN/A
Device Catalogue NumberCMC1332P
Device Lot Number66202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer06/17/2019
05/13/2020
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date07/09/2019
06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR